# SDR DALA14003016717

- Difficulty date: January 11, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO FLOOR SUPPORT HAS CORROSION BS 1500 - 1520,  RBL 2.5 ON UPPER & LOWER AND INNER SURFACES.  REMOVED CORROSION IAW SRM AND IAW ERA 491157-14MA, REV ORIGINAL.
